# SDR FOTR20160708001

- Difficulty date: July 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N530DH
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 30052
- Aircraft time: 41,364 hours, 20,132 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Part time: 41,364 hours, 20,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 1640, RBL-8.5, UPPER SURFACE HAS CORROSION.
